# SDR C2XA09SH324

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 18,789 hours, 10,009 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: KSG357620VSD
- Condition: Out Of Limits
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BOTH LT AND RT VERTICAL STAB SPHERICAL BEARING HOUSING OUT OF LIMITS IAW EMB-145XR SRM 55-30-02.  MAINTENANCE PERFORMED WORK ON BOTH LT AND RT VERTICAL STAB SPHERICAL BEARING HOUSINGS IAW SRM 55-30-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
